# SDR TWAA0013601

- Difficulty date: August 31, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N610TW
- Make and model: Boeing 767231
- Aircraft serial: 22573
- Aircraft time: 24,704 hours, 5,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE ON RT SIDE OF AIRCRAFT AT THE AFT GALLEY.  DEFERRED CORRECTIONS PER MEL.  CHECK-C 5-15-00.  MAINTENANCE LATER FOUND THAT SYSTEM OPERATED NORMALLY.
